5 Comments

  1. jammin7000 says:

    too much masterbation can do it- what you see is probably pre-cum or “semen”

    Hard time getting him hard- probably a lack of testosterone- he needs to work out more to get the T back…either that or a lack of blood supply to that area.

    Solution: trips to the gym, stop MB!

  2. Matthew S says:

    It’s very possible that it’s meds he could be on. Diabetes meds do terrible things to all sorts of bodily fluids, even including day-to-day body smells (breath, body order, etc), and again, like another answerer said, it could be diet and health conditions as well. Erectile Dysfunction is also a condition of both the condition and the medications not to mention… hello stress and depression? Those play MAJOR elements into all sorts of health issues.

  3. Sage says:

    The proof is in the pudding so to speak.Chances are if he started taking better care of his health the aforementioned would be eliminated. Have a talk with him.

Comments are closed.